Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 106, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 4, 2011, 6:47 PM CDT for Iberville Parish, Pointe Coupee Parish, West Baton Rouge Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 6:47 PM CDT (23:47 UTC)
- Expired
- Jun 4, 2011, 7:23 PM CDT
- In force
- 36 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Iberville Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WUUS54 KLIX 042347
SVRLIX
LAC047-077-121-050045-
/O.NEW.KLIX.SV.W.0106.110604T2347Z-110605T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
647 PM CDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF PLAQUEMINE...
SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF PORT ALLEN...
* UNTIL 745 PM CDT
* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF PORT ALLEN...AND MOVING SOUTHWEST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ERWINVILLE...ADDIS...LIVONIA...GROSSE TETE...MARINGOUIN...LOTTIE
AND RAMAH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3055 9176 3061 9131 3057 9131 3057 9127
3055 9124 3051 9129 3052 9122 3049 9119
3042 9120 3035 9124 3034 9117 3012 9144
3020 9150 3023 9148 3024 9157 3026 9160
3036 9165 3039 9163 3044 9164
TIME...MOT...LOC 2347Z 048DEG 22KT 3047 9132
$$2 follow-up statements
822
WWUS54 KLIX 050011
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
711 PM CDT SAT JUN 4 2011
LAC077-121-050021-
/O.CAN.KLIX.SV.W.0106.000000T0000Z-110605T0045Z/
WEST BATON ROUGE LA-POINTE COUPEE LA-
711 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POINTE COUPEE AND
WEST BATON ROUGE PARISHES IS CANCELLED...
THE STORM HAS MOVED OUT OF WEST BATON ROUGE PARISH.
LAT...LON 3050 9152 3043 9143 3040 9141 3039 9137
3032 9131 3028 9124 3012 9144 3020 9150
3023 9148 3024 9157 3026 9160 3035 9163
3036 9165 3039 9163 3044 9164 3048 9169
TIME...MOT...LOC 0011Z 048DEG 22KT 3037 9145
$$
LAC047-050045-
/O.CON.KLIX.SV.W.0106.000000T0000Z-110605T0045Z/
IBERVILLE LA-
711 PM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN IBERVILLE PARISH...
AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GROSSE TETE...OR 13 MILES NORTHWEST OF PLAQUEMINE...
MOVING SOUTHWEST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAMAH
LAT...LON 3050 9152 3043 9143 3040 9141 3039 9137
3032 9131 3028 9124 3012 9144 3020 9150
3023 9148 3024 9157 3026 9160 3035 9163
3036 9165 3039 9163 3044 9164 3048 9169
TIME...MOT...LOC 0011Z 048DEG 22KT 3037 9145
$$578
WWUS54 KLIX 050023
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 PM CDT SAT JUN 4 2011
LAC047-050032-
/O.CAN.KLIX.SV.W.0106.000000T0000Z-110605T0045Z/
IBERVILLE LA-
723 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN IBERVILLE PARISH IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3050 9152 3043 9143 3040 9141 3039 9137
3032 9131 3028 9124 3012 9144 3020 9150
3023 9148 3024 9157 3026 9160 3035 9163
3036 9165 3039 9163 3044 9164 3048 9169
TIME...MOT...LOC 0022Z 048DEG 22KT 3032 9151
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:58 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 4, 3:58 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT SAT JUN 4 2011
.SYNOPSIS...THERE IS A WEAK SFC TROUGH OVER THE COAST BUT OVERALL
HIGH PRESSURE DOMINATES MUCH OF THE SERN CONUS. IN THE MID LVLS THE
RIDGE STILL DOMINATES THE SERN CONUS WITH A DEEP LOW JUST OFF THE CA
COAST AND DEEP SW FLOW OVER THE CONTINENTAL DIVIDE. /CAB/
&&
.SHORT TERM...IT WAS ANOTHER VERY HOT DAY TODAY. NRLY WINDS HAS
ALLOWED MUCH OF THE AREA TO TORCH OUT WITH MULTIPLE SITES REACHING
100 OR HIGHER. FOR MORE INFO ON TEMPS REFER TO THE CLIMATE SECTION.
ISLTD SHRA/TSRA ARE DEVELOPING MAINLY ACROSS THE WRN/SWRN HALF OF
THE CWA.
TONIGHT LOOK FOR ISLTD CONVECTION AGAIN BUT EXPECT THIS ACTIVITY TO
DIE DOWN AFTER 02/03Z UNLIKE LAST NIGHT. AS WE HEAD INTO TOMORROW IT
LOOKS LIKE ANOTHER HOT DAY. LL TEMPS WILL BE A DEGREE COOLER AND H5
HGHTS WILL BE A TAD LOWER BUT GIVEN NW LL WINDS THROUGH MUCH OF THE
DAY AGAIN WE SHOULD BE ABLE TO WARM UP QUICKLY WITH A FEW LOCATIONS
HITTING 100 AGAIN. THE ONLY CONCERN WOULD BE IF THERE IS ANY
CONVECTION TOMORROW AFTN. THE RIDGE ALOFT IS WEAKENING AND PUSHING
OFF TO THE WEST A TAD BUT OVERALL JUST NOT SEEING MUCH IN THE WAY OF
SUPPORT FOR RAIN. IN FACT MOS CONTINUES TO COME IN DRIER AND DRIER
EACH RUN. THAT SAID I WILL STICK WITH 10-15PERCENT ISLTD TSRA. OF
COURSE WITH ANY STORM THERE IS THE CHANCE OF IT BECOMING STRONG AND
POSSIBLY SVR DUE TO THE AMOUNT OF INSTABILITY OUT THERE AS WE
APPROACH 100 DEGREES. RECORDS WILL LIKELY BE BROKEN AGAIN.
MOVING INTO MON AND MON NIGHT...STILL LOOKS LIKE A HOT SCENARIO BUT
WHAT WAS LOOKING LIKE SLIGHTLY BETTER RAIN CHANCES DONT LOOK TOO
GOOD NOW. BOTH THE GFS AND ECMWF TRY TO BUILD THE RIDGE BACK OVER THE
EAST BUT DO LEAVE US ON THE SRN PERIPHERY OF THE RIDGE. THIS ALONG
WITH VERY WEAK LL WINDS COULD ALLOW A LITTLE BETTER SEABREEZE TO
DEVELOP AND FOR A FEW SHRA AND TSRA BUT OVERALL THE MDLS HAVE GOTTEN
DRIER. /CAB/
.LONG TERM...MEDIUM RANGE MDLS ARE STARTING TO COME INTO BETTER
AGREEMENT AND NOW ARE SHOWING A COMPROMISE WITH THE UPPER LOW
DEVELOPMENT OVER THE WRN GULF NEXT WEEK. OVERALL NO REAL CHANGES
MADE TO THE EXTENDED FCST BUT IT APPEARS THAT THE MDLS ARE COMING IN
SLIGHTLY DRIER STILL WITH EACH SUCCESSIVE RUN...ESPECIALLY THE GFS.
PREVIOUS LONG TERM DISCUSSION HAS BEEN APPENDED. /CAB/
/ISSUED AT 538AM CDT SAT JUN 4/...NEXT WEEK...THE MID LEVEL
HIGH/RIDGE TO OUR NORTH WILL WEAKEN WHILE A WEAK MID LEVEL LOW OR
TROUGH DEVELOPS OVER PORTIONS OF THE GULF OF MEXICO. THERE WILL
LIKELY BE NUMEROUS HARD TO TIME SHORTWAVES/WEAKNESSES EMBEDDED IN
THE LARGER SCALE PATTERN ACROSS THE CENTRAL GULF COAST REGION. THERE
WILL LIKELY NOT BE SIGNIFICANT TRANSPORT OF DEEPER MOISTURE INTO OUR
REGION...SO A PERSISTENCE FORECAST OF A SLIGHT CHANCE OF DAILY
SHOWERS AND THUNDERSTORMS IS WARRANTED. THE ANTICIPATED RAINFALL
WILL LIKELY NOT DO MUCH TO EASE THE DROUGHT...BUT HOPEFULLY THERE
WILL BE ENOUGH OF AN INCREASE IN CLOUDS AND LESS HOT TEMPERATURES TO
KEEP THE DROUGHT FROM WORSENING. 22/TD
&&
.AVIATION...VFR CONDITIONS TO CONTINUE THROUGH TAF PERIOD.
CONVECTIVE CHANCES ARE NON-ZERO...BUT NOT HIGH ENOUGH TO MENTION IN
THE FORECAST. ANY REDUCTIONS TO VISIBILITY WILL BE LIMITED IN SCOPE
AND CENTERED AROUND SUNRISE. 35
&&
.MARINE...OUTSIDE OF POSSIBLE CONVECTION THE MARINE FCST IS FAIRLY
QUIET. NO MAJOR SYSTEMS TO INFLUENCE THE WIND WITH MOSTLY DIURNAL
SHIFTS FROM SRLY/SERLY IN THE LATE AFTN NEAR THE SHORELINE TO WEAK
OFFSHORE WINDS OVERNIGHT/EARLY MORNING...OTHERWISE WINDS WILL BE LGT
AND VRB. /CAB/
&&
.CLIMATE...NUMEROUS RECORDS WERE BROKEN TODAY AND MONTHLY RECORDS
WERE TIED OR BROKEN AS WELL AT A FEW LOCATIONS
OLD RECORD TODAY(AS OF 20Z)
MCB 97-1985 102*
BTR 98-1911 100
ASD 95-1977 103
GPT 97-1968 103*
PQL 92-2002 101
MSY 95-1977 98
AUD 97-1977 99
* TIES ALL TIME RECORD FOR THE MONTH
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 99 72 99 / 10 10 10 10
BTR 75 98 75 97 / 20 10 10 10
ASD 75 96 74 96 / 10 20 10 10
MSY 77 95 76 94 / 20 20 10 10
GPT 75 96 74 98 / 10 20 10 10
PQL 72 95 72 97 / 10 20 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...NONE.
MS...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...NONE.
&&Hazardous weather outlook, Jun 4, 3:25 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 325 PM CDT SAT JUN 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-052030- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 325 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT UNTIL 6 PM TODAY FOR MOST AREAS EXCEPT THE IMMEDIATE COASTAL SECTIONS OF SOUTHEAST LOUISIANA. HIGH TEMPERATURES NEAR 100 DEGREES COMBINED WITH THE HUMIDITY WILL PRODUCE HEAT INDICES NEAR 105 DEGREES OVER MOST OF THE AREA BY AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. ONE OR TWO STORMS COULD BECOME MARGINALLY SEVERE AND PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING STRIKES. FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AND NEW ORLEANS AREAS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT CONDITIONS WILL PERSIST SUNDAY AND MONDAY WITH HEAT INDEX READINGS NEAR 105 DEGREES POSSIBLE EACH AFTERNOON. THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS EACH DAY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 4, 6:01 PM CDT, 46 minutes before
LAZ048-050000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 601 PM CDT SAT JUN 4 2011 ...ANOTHER CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING EAST BATON ROUGE PARISH... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES EAST OF ZACHARY...OR ABOUT 3 MILES SOUTHWEST OF PRIDE...MOVING WEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ZACHARY...BAKER AND BATON ROUGE AIRPORT THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Local storm report, Jun 4, 6:19 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
619 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST ZACHARY 30.66N 91.15W
06/04/2011 E0 MPH EAST BATON ROUGE LA TRAINED SPOTTER
SPOTTER ESTIMATES WINDS GUSTS OF 55-65MPH...SMALL TREE
LIMBS ON ROOFTOP.
&&
JSLocal storm report, Jun 4, 6:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
624 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST ZACHARY 30.66N 91.15W
06/04/2011 E0.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
CORRECTION...SPOTTER ESTIMATES WINDS GUSTS OF 35
MPH...SMALL TREE LIMBS ON ROOFTOP.
&&
JSLocal storm report, Jun 4, 6:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
635 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG NEW ROADS 30.69N 91.45W
06/04/2011 POINTE COUPEE LA LAW ENFORCEMENT
TREES DOWN IN THE NEW ROADS AREA.
&&
DMANNINGLocal storm report, Jun 4, 6:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
640 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG ZACHARY 30.66N 91.15W
06/04/2011 EAST BATON ROUGE LA LAW ENFORCEMENT
SEVERAL TREES DOWN BLOCKING ROADS IN ZACHARY. ALSO TREES
DOWN ON AT LEAST THREE HOUSES.
0616 PM TSTM WND DMG 4 SE NEW ROADS 30.65N 91.41W
06/04/2011 POINTE COUPEE LA 911 CALL CENTER
TREES DOWN IN THE VENTRESS AREA SE OF NEW ROADS.
&&
DMANNINGSpecial weather statement, Jun 4, 6:44 PM CDT, 3 minutes before
LAZ034-046>048-050030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 644 PM CDT SAT JUN 4 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING WEST BATON ROUGE PARISH...POINTE COUPEE PARISH...EAST BATON ROUGE PARISH...IBERVILLE PARISH... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES NORTHWEST OF PORT ALLEN... MOVING SOUTHWEST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BRUSLY...ERWINVILLE...ADDIS...GROSSE TETE...MARINGOUIN AND RAMAH THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:49 AM CDT | Heat Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 13 hr |
| Jun 4, 3:56 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 49 min |
| Jun 4, 4:12 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, West Baton Rouge | 63 min |
| Jun 4, 4:37 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, West Baton Rouge | 53 min |
| Jun 4, 5:46 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 59 min |
| Jun 4, 5:47 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee | 28 min |
| Jun 4, 6:40 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee | 34 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.